I'm a small woman, after getting married I started taking Cryselle 28. I havent had an adverse side effects. I did gain a cup size and for someone my size that's a very welcomed thing! My pharmacy switched me to the generic last month and since then I've lost weight, and my cup size. I'm wondering why that is? Is it the medication, or something else? I know that I lost about 10 lbs this summer just from schedule change and therefore meal changes. But over the last two weeks I have gained a little of that back. My cup size however seemed to have just recently gotten smaller, and so quickly that it feels like it was almost over night. Now none of my bras or shirts fit :'(
It's possible the generic is the cause of your recent changes in bra size. I noticed a huge difference when my insurance company switched me from Brand Yaz to generic (called Gianvi). FDA only requires generic drugs to have no more than 20% variance in comparison to the Brand medication, but for some people who are very sensitive to medications (like me!) 20% is A LOT of difference.
Can you have your doctor write "Brand medically necessary" on your prescriptions next time you see your doc? This might help, though it depends on how good your insurance company is and how much they charge for brand versus generic (even if medically necessary) in terms of affordability.
- Cryselle 28 Information for Consumers
- Cryselle 28 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cryselle 28 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 17 answers
Posted 9 Nov 2013 • 1 answer
Posted 29 Apr 2014 • 1 answer
Posted 12 Jan 2016 • 0 answers
Posted 20 Oct 2016 • 0 answers